# SDR SWAA2025121552653

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 33,287 hours, 16,579 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Inoperative
- Location: Zone
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS STAB TRIM INOPERATIVE,  WORKS WITH AUTOPILOT.  R & R STABILIZER TRIM MOTOR IAW AMM 27-41-71. TESTED GOOD IAW AMM 27-41-71-700-801.
